# SDR 06FDEA1279

- Difficulty date: April 3, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 727-22
- Aircraft serial: 19085
- Aircraft time: 76,054 hours, 55,711 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1070 S28-29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 1070 BETWEEN STR 28L AND 29L, CORROSION ON FRAME OUTBOARD FLANGE.  REPAIRED FRAME BS 1070 STR 28L TO 29L IAW SRM 53-10-4.
